# SDR SWIA202162317

- Difficulty date: August 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*POSSIBLE CRACK ON RH VERTICAL/FUSELAGE AFT DRAG ANGLE      (C-CHECK RO 11/5/2021)    REMOVED AND REPLACED NEW RH AFT DRAG ANGLE REF  CRJ 700 SRM 51-42-21-001-001-A01 51-42-10-001-001-A01 51-42-22-001-001-A01, AND DWG BA670-35002 REV F. COMPLIED WITH TASK CRAD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CRAD FOR MORE DETAILS
